default-icon
Light periods after taking thyroid medic
Hi, After taking thyroid medication for a week I got my periods after 3months. But 1st 5days it was like spotting then one day bleeding was light but ok. Then after that again the bleeding is very light. Please guide me on this. Thanks
42 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Continue drugs and watch
Next Steps
If needed contact me on practo
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +112
Consult with a doctor
Online now
The irregularity will take time to get corrected after taking medicine Also rule out pregnancy and other hormonal problems if not been evaluated
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.